Persistent and invariant formulas for outer extensions
Compositio Mathematica, Volume 20  (1968), p. 29-52
@article{CM_1968__20__29_0,
     author = {Feferman, Solomon},
     title = {Persistent and invariant formulas for outer extensions},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {20},
     year = {1968},
     pages = {29-52},
     zbl = {0162.01601},
     mrnumber = {230610},
     language = {en},
     url = {http://www.numdam.org/item/CM_1968__20__29_0}
}
Feferman, Solomon. Persistent and invariant formulas for outer extensions. Compositio Mathematica, Volume 20 (1968) , pp. 29-52. http://www.numdam.org/item/CM_1968__20__29_0/

K.J. Barwise [1] Infinitary logic and admissible sets, Dissertation, Stanford, 1967.

G. Choodnovsky [2] Some results in the theory of infinitely long expressions, (abstract) 3d Intl. Cong. for Logic, Methodology and Philosophy of Science, Amsterdam, 1967.

W. Craig [3] Three uses of the Herbrand-Gentzen theorem in relating model theory and proof theory, Journ. Symbolic Logic, v. 22 (1957), pp. 269 - 285. | Zbl 0079.24502

S. Feferman [4] Systems of predicative analysis, Journ. Symbolic Logic, v. 29 (1964), pp.1-30. | MR 193006 | Zbl 0134.01101

S. Feferman [5] Predicative provability in set theory, (Research Announcement) Bull. Amer. Math. Soc., v. 72 (1966), pp. 486-489. | MR 193008 | Zbl 0148.25403

S. Feferman [6] Autonomous transfinite progressions and the extent of predicative mathematics, Proc. 3d Intl. Cong. for Logic, Methodology and Philosophy of Science Amsterdam, 1967 (to appear). | MR 252196 | Zbl 0198.32302

S. Feferman [7] Lectures on proof theory, Proc. Leeds Institute in Logic, Summer 1967 (to appear). | MR 235996 | Zbl 0248.02033

S. Feferman and G. Kreisel [8] Persistent and invariant formulas relative to theories of higher order, (Research Announcement) Bull. Amer. Math. Soc., v. 72 (1966) pp. 480-485. | MR 193007 | Zbl 0234.02038

H.J. Keisler [9] End extensions of models of set theory, Proc. A. M. S. Institute on Set Theory, U.C.L.A., 1967 (to appear).

G. Kreisel [10] The axiom of choice and the class of hyperarithmetic functions, Indag. Math. v. 24 (1962), pp. 307-319. | MR 140418 | Zbl 0108.00802

G. Kreisel [11] Relative recursiveness in metarecursion theory (abstract) Journ. Symbolic Logic, v. 33 (1967) p. 442.

K. Kunen [12] Implicit definability and infinitary languages, Journ. Symbolic Logic (to appear). | MR 237307 | Zbl 0195.30202

E.G.K. Lopez-Escobar [13] An interpolation theorem for denumerably long formulas, Fund. Math. v. 57 (1965) pp. 253-272. | MR 188059 | Zbl 0137.00701

R. Lyndon [14] Properties preserved under homomorphism, Pacif. Journ. Math. v. 9 (1959), pp. 143-154. | MR 108441 | Zbl 0093.01101

J.I. Malitz [15] Problems in the model theory of infinite languages, Dissertation, Berkeley, 1966.

A. Mostowski [16] On invariant, dual invariant and absolute formulas, Rozprawy Math. v. 29 (1962), pp. 1-38. | MR 168458 | Zbl 0106.00502

S. Orey [17] Model theory for higher order predicate calculus, Trans. Amer. Math. Soc. v. 92 (1959), pp. 72-84. | MR 107600 | Zbl 0088.01004

A. Robinson [18] Introduction to model theory and to the metamathematics of algebra, North-Holland Publ. Co., Amsterdam, 1963. | MR 153570 | Zbl 0118.25302

D. Scott [19] Logic with denumerably long formulas and finite strings of quantifiers, in The theory of models (Proc. 1963 Symposium at Berkeley) North-Holland Publ. Co., Amsterdam (1965), pp. 329-341. | MR 200133 | Zbl 0166.26003

A. Tarski [20] Contributions to the theory of models, Indag. Math. v. 16 (1954), Part I pp. 572-581, Part II pp. 582-588. | Zbl 0058.24702

G. Krfisfl and J.L. Krivine [21] Elements of mathematical logic (model theory), North-Holland Publ. Co., Amsterdam (1967). | MR 219380 | Zbl 0155.33801